# SDR AALA202307032052

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A320*
- Aircraft serial: 4025
- Aircraft time: 41,592 hours, 16,677 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Control Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R ARM LEVER LOOSE. RESECURED SLIDE CONTROL HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
